# SDR 2013FA0000068

- Difficulty date: December 19, 2012
- Submitted: January 31, 2013
- Operation: General aviation
- Aircraft: N555L
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970489
- Engine: Cont LTSIO360EB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gear
- Condition: Out Of Tolerance
- Location: Scavenge Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STARTER ADAPTOR FOR REPAIR DUE TO SLIPPAGE, IT WAS FOUND THA THE SCAVENGER PUMP HAD OUT OF TOLERANCE IMPESSER GEARS, PITTING AND CORROSION.  ALSO, OTHER BUSHINGS WERE FOUND OUT OF LIMITS.  THE ENGINE HAS BEEN INSERVICE FOR 49 HOURS AND 1 MONTH, SINCE MAJOR O/H.  SUSPECT UN-SERVICEABLE PARTS INSTALLED.
